# SDR AALA201909189004

- Difficulty date: September 17, 2019
- Submitted: September 18, 2019
- Operation: Air carrier
- Aircraft: N748UW
- Make and model: Airbus A319-112
- Aircraft serial: 1311
- Aircraft time: 50,588 hours, 32,457 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: NUMEROUS ANOMALIES NOTED ON FMS DURING DESCENT, INCLUDING TRANSITION ALTITUDE, VERTICAL AND SPEED PROFILES. POST FLIGHT REPORT GIVES MESSAGE "21-31 CAB PR LO DIFF PR". NO ASSOC MX MSG. PER TSM 21-31-00-810-810-A POSSIBLE CAUSE IS ABNORMAL A/C PERFORMANCE DUE TO SUSTAINED RATE OF DESCENT. NO MAINT ACTION NECESSARY.
